# SDR ASAA2013061995316

- Difficulty date: June 19, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SPLICE TEE AT BS 727F IS CORRODED.  FABRICATED NEW FLOORBOARD SPLICE TEE IAW SRM 51-40-02-0G-0.
